A bi-virus competing spreading model with generic infection rates

Yang, Lu-Xing, Yang, Xiaofan and Tang, Yuan Yan 2018, A bi-virus competing spreading model with generic infection rates, IEEE transactions on network science and engineering, vol. 5, no. 1, pp. 2-13, doi: 10.1109/TNSE.2017.2734075.

Attached Files
Name Description MIMEType Size Downloads

Title A bi-virus competing spreading model with generic infection rates
Author(s) Yang, Lu-Xing
Yang, Xiaofan
Tang, Yuan Yan
Journal name IEEE transactions on network science and engineering
Volume number 5
Issue number 1
Start page 2
End page 13
Total pages 12
Publisher Institute of Electrical and Electronics Engineers
Place of publication Piscataway, N.J.
Publication date 2018-01
ISSN 2327-4697
Keyword(s) competing viruses
multilayer network
virus spreading model
linear infection rate
generic infection rate
equilibrium
global stability
global attractivity
Language eng
DOI 10.1109/TNSE.2017.2734075
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2017, IEEE
Persistent URL http://hdl.handle.net/10536/DRO/DU:30106294

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 52 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Wed, 07 Mar 2018, 14:15:37 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.